# SDR HNAA2018081300193

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 43,001 hours, 40,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT WAS INOPERATIVE.  INSPECTED AND FOUND THE BULB MOVED INSIDE THE ASSEMBLY.  R & R LIGHT ASSY IAW AMM 33-50-10-000-801-A SECTION M AND 33-50-10-400-801-A, SECTION L . OPS CHECKED GOOD.
